MAUDE Adverse Event Report: ZimVie US Corp LLC FULL OSSEOTITE® IMPLANT 4 X 10MM; Dental Implant

ZimVie US Corp LLC FULL OSSEOTITE® IMPLANT 4 X 10MM; Dental Implant
Catalog Number FOS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant failed because it fractured by the body.Only the upper portion of the implant, including the implant head, was returned.The fractured fragment of the implant body was not returned.The doctor reports that the procedure was not concluded by placing another implant.Tooth site 27.Bone type: ii.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 10MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50053827
Report Number0001038806-2026-03967
Device Sequence Number18787898
Product Code DZE
UDI-Device Identifier00844868003601
UDI-Public(01)00844868003601(17)241219(10)2019120852
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/19/2024
Device Catalogue NumberFOS410
Device Lot Number2019120852
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale